# SDR ASOA201703083016

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,083 hours, 18,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14590083005
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PAX DOOR SURROUND AT FRAME 15 BETWEEN STRINGERS 15-16L REINFORCEMENT ANGLE FOUND CRACKED.  THE ANGLE WAS REPLACED IAW SRM 51-40-02.
